# SDR JIKA2012121301

- Difficulty date: December 13, 2012
- Submitted: December 17, 2012
- Operation: Air carrier
- Aircraft: N426MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC645
- Aircraft time: 28,023 hours, 32,341 cycles
- System (JASC): 2612 · Fire Detection
- Part: Terminal
- Condition: Dirty
- Location: Fire Detection
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE PILOT REPORTED THAT SHORTLY AFTER TAKEOFF FROM KPRC THE LEFT ENGINE FIRE WARNING LIGHT ILLUMINATED.  THE PILOT NOTICED THE LIGHT WAS VERY DIM, NOT AS BRIGHT AS THE NORMAL DIM SETTING.  ALL OTHER ENGINE INDICATIONS WERE NORMAL.  DUE TO BOTH THE MAIN ANNUNCIATOR FIRE WARNING LIGHT AND THE FIRE EXTINGUISHER ANNUNCIATOR WARNING LIGHT BOTH GIVING A FIRE WARNING INDICATION THE PILOT ELECTED TO RETURN TO KPRC AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE LEFT ENGINE AND FOUND NO EVIDENCE OF A FIRE.  THE INDIVIDUAL FIRE DETECTION SENSORS WERE INSPECTED AND THE TERMINALS WERE CLEANED AND REINSTALLED.  THE FIRE DETECTION SYSTEM FUNCTIONAL CHECKED OK.  THERE WERE NO DISCREPANCIES REPORTED ON SUBSEQUENT FLIGHTS.
